Sexual dysfunction is a reported side effect of Gleevec ... I'm not certain about the sort of things that will be affected. It hasn't been mentioned.
I am a 61 year old man and after taking Gleevec for almost two years daily have felt absolutely no adverse effects on my libido, things are as smooth as ever. In my research on Gleevec I have not come across any serious mention of sexual problems related to Gleevec. Gleevec does cause serious fatigue in many users though, and fatigue can cause lifestyle changes and reduced activity in people, which might lead to depression, and depression does interfere with sexual function. It is best to consult an expert about your concerns, starting with your doctor and perhaps a talk with a counselor. I hope I have been of some service.
- Gleevec Information for Consumers
- Gleevec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gleevec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Apr 2012 • 4 answers
Updated 24 May 2014 • 2 answers
Updated 26 Jun 2014 • 1 answer
Updated 14 Aug 2013 • 1 answer
Updated 17 Oct 2013 • 2 answers